Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having irregular periods. Took deviry. Missing periods. What is the cause?

hi, i m 23 yrs old, my periods had gone irregular so had consulted a gyno , she adviced me to take deviry. after 6 cycles she came to a conclsion to stop assuming the cycle to be normal. i m suppose to get my period last month 25th, but it has still no come.... i want to know the reason... i cant keep taking that tab for life long....
Asked On : Wed, 9 May 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
It is not advisable to take the medicine life long .
Please discuss with your gynecologist .Get hormonal studies,U S G ,Thyroid function tests for proper diagnosis and treatment .
have regular exercises and keep your body weight ideal as per your height .
Hope your problem is soon over,
the abnormal cycles are mostly due to hormonal imbalance .
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor